Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How can I get rid of this mark on my cheek bone ?

i have a mark on my cheekbone and it looks like a bruise..its started to go up towards the my temple and the corner of my eye..its defiently not a bruise a bang or anything like that...its really worrying.iam a 29 yr male 5ft 10 i weigh about 11 and a half stone
Asked On : Mon, 20 Jun 2011
Answers:  3 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have nevus of otto .
u need to consult dermatologist
there is laser treatment available for it and it give best result
intralesional steroid is not use right now as it has side effect
Answered: Mon, 20 Jun 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear user.,
Thanks for choosing HCM.,
Bruise mark on cheek bone , temple and eye..,
could be... Acquired type of Nevi ...NEVUS OF OTA..,
commonly seen in females..Brownish, slate-grey...,
but you are not mentioned involvment of eye..sclera,
conjunctiva...diagnosed findings..ok.,
Treatment of choice is LASER Therapy..,
here ...1064 nm frequency of QS nd:YAG Laser...
widely using ..,it is expensive.,but gives..,
good result ..ok...good luck..,
Answered: Sat, 7 Jan 2012
I find this answer helpful
Internal Medicine Specialist Dr. Kiran Kumar's  Response
Hi. Thanks for your query ad for using Health Care Magic

Based on your description, I feel you have a condition called Capillary Hemangioma.
This is a condition where there enlargement and expansion of the blood vessels of the skin.
This can be confirmed if you send in some of your pictures for our review.

Treatment usually involves Intra-lesional steroid injection after which the lesion usually resolves

Hope I have answered your query.
Do get back if you need any further help

You can send in your further details/pictures for our review at with Subject - ATTN: Dr Kiran

Thanks and Regards
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor